What happens to tattoos when you lose weight?

Answer

Weight loss does not always affect tattoos, but if it is a drastic loss then it can distort the image. If pounds are dropped quickly over a short amount of time then excess and sagging skin will disfigure the tattoo. On the other hand, if you lose weight gradually, and weight loss is accompanied by a healthy toning of the body, then there is minimal alteration to the design due to shrinking epidermis. Tightening of the inked skin is generally unnoticeable. However, if it becomes bothersome, a professional can touch up the tattoo by blending lines and adding to the image, while adjusting it to the new body shape.
Reference:
Q&A Related to "What happens to tattoos when you lose weight?"
Well, for the most part, nothing will happen to them, but that depends on where they are put and how you lose the weight.For instance I tattooed a big fella who ended up with a tummy
http://wiki.answers.com/Q/What_happens_to_tattoos_...
Depending on how much weight you lose, it may not affect your tattoo. In
http://www.chacha.com/question/what-happens-to-tat...
Body weight loss is a basic mathematic equation of burning more calories than the body takes in. Calories come from everything that is ingested. The more calories that are ingested,
http://www.ehow.com/how-does_5497298_happens-lose-...
it depends on where it is. if it is on your stomach for example the skin wrinkles so will the tattoo. if it is on a shoulder blade it isn't going to change much because it isnt an
http://answers.yahoo.com/question/index?qid=200702...
Explore this Topic
1. Avoid eating fast food and other junk food, especially at night time. Although a nice serving of ice cream or a hamburger may seem like a quick pick-me-up at ...
Starving yourself as a way to lose weight can be a very bad idea. When you starve yourself, you will initially lose some weight, but much of it will be water weight ...
When you take less calories and still you don't lose weight, it mostly indicates that your Metabolism is malfunctioned. You should see a doctor and have proper ...
About -  Privacy -  AskEraser  -  Careers -  Ask Blog -  Mobile -  Help -  Feedback © 2014 Ask.com